Differential and Integral Equations

Global existence of solutions of semilinear parabolic evolution equations

Adrian Constantin and Szymon Peszat

Full-text: Open access

Abstract

Criteria for non-explosion of solutions to semilinear parabolic evolution equations on Banach spaces are given. The abstract results are applied to classical semilinear parabolic equations: heat equation with first order nonlinear perturbations, fourth order Cahn-Hilliard, FitzHugh-Nagumo system.

Article information

Source
Differential Integral Equations, Volume 13, Number 1-3 (2000), 99-114.

Dates
First available in Project Euclid: 21 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356124291

Mathematical Reviews number (MathSciNet)
MR1811950

Zentralblatt MATH identifier
1038.35025

Subjects
Primary: 35K55: Nonlinear parabolic equations
Secondary: 35K15: Initial value problems for second-order parabolic equations 35K90: Abstract parabolic equations

Citation

Constantin, Adrian; Peszat, Szymon. Global existence of solutions of semilinear parabolic evolution equations. Differential Integral Equations 13 (2000), no. 1-3, 99--114. https://projecteuclid.org/euclid.die/1356124291


Export citation